Mydriatics in retinopathy of prematurity
Keywords:mydriatics, retinopathy of prematurity, intravitreal injection
I read with great interest the article entitled "Cyclomydril® eye drops: An unusual contributing factor to postoperative apnoea in a neonate – A case report" by Pfister and Timmerman.1 In this article they reported that anaesthetists should be aware of the potential dangers of Cyclomydril® drops and plan accordingly. Moreover, they mentioned that after use of cyclomydril drops, the infants should be followed for 24 hours for observation and apnoea monitoring. I congratulate them on their study. However, I have some comments with regard to their publication.
By submitting manuscripts to SAJAA, authors of original articles are assigning copyright to the SA Society of Anaesthesiologists. Authors may use their own work after publication without written permission, provided they acknowledge the original source. Individuals and academic institutions may freely copy and distribute articles published in SAJAA for educational and research purposes without obtaining permission.
The work is licensed under a Creative Commons Attribution-Non-Commercial Works 4.0 South Africa License. The SAJAA does not hold itself responsible for statements made by the authors.